Couldn't find what you looking for?

TRY OUR SEARCH!

HI, im 17 years old and ive been on birth control for one year in november i was diagnosed with Chlamydia went through the treat meant and switched from orto tri cyclen to Ovcon35/40 and it stopped my break through bleeding from the chlamydia in december But i had to start my pills on a thursday after my period so i did. and in January of 2007 i was to take them regularly on the sunday after my period starts. I started my period saturday friday November 30 and began my pills not the next sunday cause i just started but sunday December 3 my period for december ended on the 27 and then i went to pick up my new perscription of ovcon and Walgreens didnt have it so they gave me the generic. I started my pills at the right time and have taken on everyday but i have light spotting it start 10 days after the first pill of the new pack taken.. could i be pregnant or is it most likely break through bleeding? so many things have been going on in my vagina im worried that the pills didnt work and maybe i am. i didnt have unprotected sex with my boyfriend but i have befor for about 5-6 months and ive never gotten pregnant before.. plz help sorry if this was confusing...

Loading...

Breakthorugh bleeding happens to many women, and as long as you have taken your pill everyday, you are most like not pregnant. It is most likely BTB.
Reply

Loading...